Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/13501
Title: Sharp upperbounds for the number of large amplitude limit cycles in polynomial lienard sytems
Authors: DUMORTIER, Freddy 
Issue Date: 2012
Publisher: AMER INST MATHEMATICAL SCIENCES
Source: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 32 (5), p. 1465-1479
Abstract: In [1] and [2] upperbounds have been given for the number of large amplitude limit cycles in polynomial Lienard systems of type (m, n) with m < 2n + 1, m and n odd. In the current paper we improve the upperbounds from [1] and [2] by one unity, obtaining sharp results. We therefore introduce the "method of cloning variables" that might be useful in other cyclicity problems.
Notes: Dumortier, F (reprint author), Univ Hasselt, Campus Diepenbeek,Agoralaan Gebouw D, B-3590 Diepenbeek, Belgium. freddy.dumortier@uhasselt.be
Keywords: Mathematics, Applied; Mathematics;Lienard equation; Limit cycle; Heteroclinic connection; Cyclicity
Document URI: http://hdl.handle.net/1942/13501
ISSN: 1078-0947
e-ISSN: 1553-5231
DOI: 10.3934/dcds.2012.32.1465
ISI #: 000299997100002
Category: A1
Type: Journal Contribution
Validations: ecoom 2013
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

4
checked on Sep 2, 2020

WEB OF SCIENCETM
Citations

3
checked on May 21, 2022

Page view(s)

10
checked on May 20, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.